# SDR ASAA2018082972947

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64152
- Aircraft time: 2,635 hours, 905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FROM ROW 16,  RIGHT WING SIDE WAS FOUND BY FA'S TO BE ON THE FLOOR. ACFT GROUNDED.  REINSTALLED THE EXIT SIGN. OPS CHECKED GOOD.
